On approximation of local conservation laws by nonlocal conservation laws

Journal article
(Original article)


Publication Details

Author(s): Pflug L, Keimer A
Journal: Journal of Mathematical Analysis and Applications
Publisher: Academic Press Inc.
Publication year: 2019
Volume: 475
Journal issue: 2
Pages range: 1927-1955
ISSN: 0022-247X


FAU Authors / FAU Editors

Keimer, Alexander Dr.
Lehrstuhl für Angewandte Mathematik
Pflug, Lukas Dr.
Professur für Angewandte Mathematik (Kontinuierliche Optimierung)


How to cite

APA:
Pflug, L., & Keimer, A. (2019). On approximation of local conservation laws by nonlocal conservation laws. Journal of Mathematical Analysis and Applications, 475(2), 1927-1955. https://dx.doi.org/10.1016/j.jmaa.2019.03.063

MLA:
Pflug, Lukas, and Alexander Keimer. "On approximation of local conservation laws by nonlocal conservation laws." Journal of Mathematical Analysis and Applications 475.2 (2019): 1927-1955.

BibTeX: 

Last updated on 2019-24-04 at 21:50